RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1989 Number 9, Pages 72–76 (Mi ivm8226)

This article is cited in 3 papers

The quotient of smooth measures is a smooth function

A. V. Uglanov


UDC: 517.98

MSC: Primary 46G12; Secondary 28C20, 46G05, 58D20

Received: 22.01.1988


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:9, 71–75

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025